Genus distributions of graphs under edge-amalgamations

Mehvish I. Poshni, Imran F. Khan, Jonathan L. Gross

Abstract


We present a general method for calculating the genus distributions of those infinite families of graphs that are obtained by iteratively amalgamating copies of some base graphs along their root-edges. We presume that the partitioned genus distributions of these base graphs are known and that their root-edges have 2-valent endpoints. We analyze and adapt the use of recombinant strands, partials, and productions for deriving simultaneous recurrences for genus distributions.

Keywords


genus; genus distribution; edge-amalgamation

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.110.6b6

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications